# SDR DALA2020092703178

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 8,364 hours, 3,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAILED, BAT/EPSU (12WL) EXT RT FAULT.  CORRECTIVE ACTION: REMOVED & REPLACED EPSU 12WL BATTERY, REF A321 AMM 33-51-38.  OPS CK GOOD.
